Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 62, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 1:44 PM EDT for Bulloch County, Georgia. It was in force for 31 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 1:44 PM EDT (17:44 UTC)
- Expired
- Jun 11, 2007, 2:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 82 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 1:50 PM EDT | TSTM WND DMG | 3 Se Register, GA | BILLBOARD SIGN SNAPPED IN HALF AND MANY TREES DOWN AT THE INTERSECTION OF STATE ROUTE 301 AND INTERSTATE 16. RIPPED A HOTEL DOOR OFF. |
| Jun 11, 1:50 PM EDT | HAIL 1.75 | 3 Se Register, GA | GOLF BALL SIZE HAIL REPORTED AT INTERSECTION OF STATE ROUTE 301 AND INTERSTATE 16. |
| Jun 11, 1:50 PM EDT | HAIL 1.75 | Se Register, GA | GOLF BALL SIZE HAIL REPORTED AT INTERSECTION OF STATE ROUTE 301 AND INTERSTATE 16. |
| Jun 11, 1:55 PM EDT | TSTM WND DMG | 4 S Register, GA | SIDING FROM UNDERSKIRT OF TRAILER TORN OFF 2 MILES SOUTH OF THE INTERSECTION OF STATE ROUTE 301 AND INTERSTATE 16. |
| Jun 11, 2:00 PM EDT | TSTM WND DMG | 1 Se Register, GA | TREE FELL ON A HOUSE. NO INJURIES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 5.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 976 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 111744 SVRCHS GAC031-111815- /O.NEW.KCHS.SV.W.0062.070611T1744Z-070611T1815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 144 PM EDT MON JUN 11 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BULLOCH COUNTY IN SOUTHEAST GEORGIA... * UNTIL 215 PM EDT * AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR REGISTER...OR ABOUT 6 MILES SOUTHWEST OF STATESBORO...MOVING SOUTHWEST AT 5 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... GEORGIA SOUTHERN... REGISTER... FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3228 8189 3242 8191 3246 8182 3236 8173 $$
1 follow-up statement
000
WWUS52 KCHS 111759
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
158 PM EDT MON JUN 11 2007
GAC031-111815-
/O.CON.KCHS.SV.W.0062.000000T0000Z-070611T1815Z/
BULLOCH GA-
158 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR BULLOCH COUNTY...
AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL OR GREATER...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED OVER CENTRAL BULLOCH COUNTY...OR ABOUT 10 MILES
SOUTH OF STATESBORO...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE INTERSTATE
16.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3230 8189 3232 8189 3237 8184 3235 8176
3231 8183 3230 8186 3228 8188 3229 8190
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:05 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 11, 11:05 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1105 AM EDT MON JUN 11 2007 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE MORNING. A SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS THE AREA THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END OF THE WEEK AS HIGH PRESSURE RETURNS. && .NEAR TERM /THROUGH TONIGHT/... SFC FRONTAL BNDRY FEATURE HAS DRIFTED S TO ALIGN ITSELF ALONG THE GA/FL BORDER WHILE A WEAK MESOLOW HAS DEVELOPED OVER THE ERN GULF COAST. ON WV IMAGERY...A PAIR OF UPR LVL DISTURBANCES CAN BE SEEN...A MORE PROMINENT ONE OVER THE MID ATLC STATES SINKING SWD AND ANOTHER WEAKER ONE OVER THE GULF COAST STATES. AM QUITE CONCERNED ABOUT THE HIGH DEWPOINTS SEEN OVER SE GA...SOME OF WHICH HAVE REACHED AS HIGH AS 79 THIS MRNG BUT ARE NOW MORE COMMONLY IN THE MID 70S...WHILE SE SC IS IN THE UPR 60S TO ARND 70. A SHARP DEWPOINT BNDRY CAN BE DELINEATED NEAR THE NC/SC BORDER WITH DEPOINTS IN THE UPR 50S TO LOWER 60S IN THAT REGION. THUS... THE CHS CWFA IS SQUARELY WITHIN A HIGH DEWPOINT AND HIGH INSTABILITY REGION WITH DECENT JETTING AND UPR LVL SHORTWAVES APPROACHING. THIS MIXTURE ADDS UP TO AT LEAST MID RANGE CHC POPS WITH A SLIGHT CHC FOR SEVERE WX. PER THE MODIFIED 12Z KCHS RAOB...PWATS ARE NEAR 2 INCHES...LI -5.9...CAPES OVER 2500 J/KG WITH A SFC TEMP OF 85 AND 0-3KM CAPE OF 177. THE CAP IS ALSO MUCH WEAKER TDA AND 0-3KM CAPE IS HIGHER...THUS LEADING TO A DECENT CHANCE FOR SEVERE WX. MAIN HAZARDS WILL AGAIN BE DAMAGING WINDS VIA MICROBURSTS AND LARGE HAIL VIA THE COOLING AND MORE MOIST MIDLVLS. GIVEN THAT EXTENSIVE CLOUD COVER IS PLAGUING THE AREA THIS MRNG...AM NOT COMPLETELY BUYING OFF ON SEVERE BUT WITH AT LEAST MODERATE CONFIDENCE WILL ADD SMALL HAIL AND GUSTY WIND WORDING TO THE GRIDDED AND TEXT PRODUCTS. TEMPS WILL ALSO BE A BIT TRICKY TDA...WITH THE DEWPOINT GRADIENT AND SFC BNDRY NEARBY. ANTICIPATED LESSER CLOUD COVER OVER SE GA FOR THE FIRST HALF OF THE DAY SHOULD LEAD TO MAX TEMPS IN THE LOWER 90S WHILE SE SC SHOULD HAVE MAX TEMPS IN THE UPR 80S. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... TUESDAY SHOULD BE AN INTERESTING DAY WITH SCATTERED TO POSSIBLY NUMEROUS CONVECTION IN A FAIRLY SHEARED ENVIRONMENT FOR THIS TIME OF YEAR. SOME INDICATORS SUGGEST HEAVY RAIN CONCERNS...BUT OTHER PROGS INDICATE A SEVERE/MULTICELL POTENTIAL. WE HAVE MAINTAINED HIGH CHC POPS MANY AREAS ALONG AND S OF THE SAVANNAH RIVER. ON WED...THE BULK OF THE STRONG UPPER VORT IS FORECAST TO ROLL THRU AND ANOTHER UNSETTLED DAY ON TAP. NO CHANGE TO CHCY POPS WITH HIGHEST CHCS SRN ZONES. MAX TEMPERATURES SHOULD BE CONFINED TO THE LOW/MID 80S MOST AREAS BOTH TUE AND WED. && .LONG TERM /THURSDAY THROUGH SUNDAY/... HIGH AMPLITUDE/REX BLOCK PATTERN WILL MAINTAIN A COMBINATION OF SURFACE HIGH PRES AND MID TO UPPER LEVEL TROUGHING OVER THE REGION THU THROUGH SAT...WITH A WEAKENING OF THE UPPER TROUGH POSSIBLE SUN. THE ASSOCIATED THERMAL TROUGH WILL PROVIDE BELOW NORMAL TEMPS INTO NEXT WEEKEND...WITH NEAR NORMAL TEMPS RETURNING SUN IF THE THERMAL TROUGH FILLS AS EXPECTED. MEANWHILE...THE SURFACE BOUNDARY WHICH MAY HAVE CONTRIBUTED TO PERIODS OF ENHANCED PRECIP WILL MOST LIKELY REMAIN W-S-SE OF THE FCST AREA THU INTO THE WEEKEND. HOWEVER...COOL TEMPS ALOFT...AND THE POTENTIAL FOR INDIVIDUAL SHORTWAVES TO PUSH THROUGH THE BASE OF THE PERSISTENT UPPER TROUGH...SHOULD PRODUCE AT LEAST ISOLD TO SCT DIURNAL SHOWERS/TSTMS...WITH COVERAGE DEPENDING ON THE ORIENTATION OF THE UPPER TROUGH AND DEGREE OF SUBSIDENCE/CAPPING...IF ANY...PROVIDED BY THE LOW LEVEL RIDGE. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... STRATUS AND IFR CIGS HAVE REMAINED SW OF KSAV EARLY THIS MORNING AND SHOULD NOT BE MUCH OF A PROBLEM. STRATOCUMULUS ALONG A LOW LEVEL CONVERGENCE AXIS HAS RECENTLY DWINDLED BTWN KCHS AND KSAV... BUT SCT CU FIELDS MAY REDEVELOP AT KCHS BY MID MORNING. OCNL MVFR CIGS PSBL AT KSAV THRU 14Z OR SO. WE BELIEVE THE MOST LIKELY TIME THAT TSTMS VISIT THE TERMS WILL BE BEYOND 00Z. CHCS ARE MUCH LOWER THAN LIKELY HOWEVER...SO WILL CONTINUE TO GO WITH ONLY CB MENTIONS IN THE TAFS. EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN EARLY MORNING STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...TUE THROUGH FRI. && .MARINE... GENERALLY BENIGN CONDS TO PREVAIL TDA ACRS THE WATERS TDA WITH HIGH PRES WELL N OF THE WATERS AND A LINGERING FNTL BNDRY S OF THE WATERS COMBINING FOR A PREVAILING ELY FLOW. WITH A RATHER WEAK PRES GRADIENT...WINDS OF 10-15 KT WILL PREVAIL BUT THE ONLY AREA THAT MAY SEE HIGHER SPEEDS IS ALONG THE IMMEDIATE COAST. THE LAND/SEA INTERFACE KICKED WINDS IN CHAS HARBOR NEAR 20 KT AND WITH THE ANTICIPATED SEABREEZE...THIS MAY AGAIN BE THE CASE. WILL KEEP ALL AREAS BELOW SCA LEVELS BUT WILL HOIST AN SCEC FOR CHAS HARBOR. SEAS TO REMAIN AOB 4 FT. AS UPPER LOW DROPS OVER THE REGION THE NEXT DAY OR TWO...SURFACE PRESSURES INCREASE AND A STRONGER E AND NE WIND WILL DEVELOP OVER THE WATERS WED AND THU. WILL SEE AN INCREASE IN HEIGHTS BUT FOR NOW HAVE CAPPED THE SEAS AROUND 4 FT. THE NORTHEAST WIND IS EXPECTED TO CONTINUE THROUGH FRIDAY AS THE SFC HIGH BUILDS OVER THE SOUTHEAST COASTAL ATLANTIC. && .CLIMATE... THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 11, 1:34 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 134 PM EDT MON JUN 11 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120200- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 134 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-120200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 134 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ374-120200- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 134 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE PROXIMITY OF A WEAK FRONTAL BOUNDARY NEAR THE GEORGIA AND FLORIDA BORDER AND AN APPROACHING UPPER LEVEL DISTURBANCE FROM THE NORTHWEST LATE TODAY WILL BE CONTRIBUTING FACTORS TO THE DEVELOPMENT OF WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KT AND PENNY SIZE HAIL OR LARGER. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 3 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 1:13 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 113 PM EDT MON JUN 11 2007 GAZ100-111745- BULLOCH- 113 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 145 PM EDT... AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR IRONGATE...OR ABOUT 6 MILES SOUTHWEST OF STATESBORO...MOVING WEST AT 10 MPH. AREAS IN AND AROUND GEORGIA SOUTHERN...REGISTER AND STATESBORO WILL BE IMPACTED THROUGH 145 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:04 PM EDT | Severe Thunderstorm Warning | CHS | Evans | 41 min |
| Jun 11, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Liberty | 29 min |
| Jun 11, 2:50 PM EDT | Severe Thunderstorm Warning | CHS | Tattnall | 36 min |
| Jun 11, 3:25 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 35 min |
| Jun 11, 3:41 PM EDT | Severe Thunderstorm Warning | CHS | Long | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.